# SDR ASAA11510365

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,026 hours, 5,827 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT FMC DISAGREE WARNING OBSERVED ON BOTH PILOT DISPLAYS.  ACCOMPLISHED QRH PROCEDURE.  FMC LIGHT DID NOT RETURN.
